# SDR P5CA9800103

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corrosion
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK REAR SPAR WEB FOUND CORROSION AT LT OVERRIDE JETTISON PUMP BONDING JUMPER ATTACH AREA.  BLENDED AND TREATED PER SRM 51-10-01.
